Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Graph relations and constrained homomorphism partial orders
Authors: Long, Y.
Name of University: Universtität Leipzig
Place of University: Leipzig
Date of Approval (YYYY-MM-DD): 2014-10-14
Document Type: PhD-Thesis
ID: 708589.0
Learning concepts and taxonomic relations by metric learning for regression
Authors: Sun, C.; Zhao, M.; Long, Y.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Communications in Statistics : Theory and Methods
Volume: 43
Issue / Number: 14
Start Page: 2938
End Page: 2950
Document Type: Article
ID: 708492.0
Universality of intervals of line graph order
Authors: Fiala, J.; Hubicka, J.; Long, Y.
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: European Journal of Combinatorics
Volume: 41
Start Page: 221
End Page: 231
Document Type: Article
ID: 708544.0
Relations between graphs
Authors: Hubicka, J.; Jost, J.; Long, Y.; Stadler, P. F.; Yang, L.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Ars Mathematica Contemporanea
Volume: 6
Issue / Number: 2
Start Page: 323
End Page: 350
Document Type: Article
ID: 688128.0
On label information incorporated metric learning for regressions
Authors: Jin, C.; Long, Y.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: International Journal of Computational Intelligence and Applications
Volume: 9
Issue / Number: 4
Start Page: 339
End Page: 351
Document Type: Article
ID: 542303.0
A comparative linkage map of oilseed rape and its use for QTL analysis of seed oil and erucic acid content
Authors: Qiu, D.; Morgan, C.; Shi, J.; Long, Y.; Liu, J.; Li, R.; Zhuang, X.; Wang, Y.; Tan, X.; Dietrich, E.; Weihmann, T.; Everett, C.; Vanstraelen, S.; Beckett, P.; Fraser, F.; Trick, M.; Barnes, S.; Wilmer, J.; Schmidt, R.; Li, J.; Li, D.; Meng, J.; Bancroft, I.
Date of Publication (YYYY-MM-DD): 2006-12
Title of Journal: Theoretical and Applied Genetics
Volume: 114
Issue / Number: 1
Start Page: 67
End Page: 80
Document Type: Article
ID: 305102.0
Iterated index formulae for closed geodesics with applications
Authors: Liu, C.-G.; Long, Y.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Science in China
Volume: 45
Issue / Number: 1
Start Page: 9
End Page: 28
Document Type: Article
ID: 28067.0
Multiplicity of closed characteristics on symmetric convex hypersurfaces in R²
Authors: Liu, C.-G.; Long, Y.; Zhu, C.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Mathematische Annalen
Volume: 323
Issue / Number: 2
Start Page: 201
End Page: 215
Document Type: Article
ID: 28068.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.